MathSciNet Relay Station
MathSciNet bibliographic data
MR2157850 35J60 (35B25)
del Pino, Manuel; Kowalczyk, Michal; Musso, Monica Singular limits in Liouville-type equations. Calc. Var. Partial Differential Equations 24 (2005), no. 1, 47–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement